# SDR FDEA201303270674

- Difficulty date: March 27, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 65,272 hours, 23,145 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Detached
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S WINDOW CRANK HANDLE DETACHED.  REPLACED WINDOW CRANK HARDWARE.  OPS CHECKED GOOD IAW AMM 56-11-04-4.
